IUTAM Symposium on Hamiltonian Dynamics, Vortex Structures, Turbulence
Russian journal of nonlinear dynamics, Tome 2 (2006) no. 4, pp. 397-400
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2006_2_4_a0,
title = {IUTAM {Symposium} on {Hamiltonian} {Dynamics,} {Vortex} {Structures,} {Turbulence}},
journal = {Russian journal of nonlinear dynamics},
pages = {397--400},
year = {2006},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2006_2_4_a0/}
}
IUTAM Symposium on Hamiltonian Dynamics, Vortex Structures, Turbulence. Russian journal of nonlinear dynamics, Tome 2 (2006) no. 4, pp. 397-400. http://geodesic.mathdoc.fr/item/ND_2006_2_4_a0/